Dying Light devs warn "tainted Antizin" may cause skull-splosions tomorrow

A terrible calamity has befallen the city of Harran! Aside from being overrun by zombies, obviously. The Global Relief Effort has announced that a shipment of Antizin, the drug that temporarily suppresses the symptoms of the Harran Virus, has been "exposed to a foreign contaminant," and Dying Light players may find themselves suffering from some rather odd side-effects for a period lasting up to 24 hours.

Do you find yourself suddenly gripped by an uncontrollable urge to punch things? Does that punching lead to unexpected dismemberment, skull-splosions, or the launching of adult-sized undead into near-Earth orbit? Do NFL placekickers suddenly seem to you like a bunch of overpaid, under-skilled pencil-necks? If you answered "yes" to any or all of these questions, then you may have ingested tainted Antizin. But fear not! The effects aren't permanent; in fact, they'll almost certainly come to a very sudden end with the passing of April 1.

April 1, AKA April Fool's Day, is notorious as the day in which game studios try to prank their fans with fake (and, let's be honest, not-always-funny) announcements and events. It's a confusing and sometimes downright unpleasant day for people in my line of work, and I generally do my best to ignore it as much as I possibly can. But this one is actually pretty good. Not as obsessively detailed as whatever Blizzard will come up with, no doubt, but incorporating the idea into the game like this is a nice touch. If you're a Dying Light player looking for something new to do, fill your overpowered boots tomorrow.

We recommend